# SDR UALA2013013100582

- Difficulty date: January 31, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 50,543 hours, 20,077 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Missing
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: L, K
- Precautionary procedure: C

## Discrepancy

HYD Y RSVR LO LVL ECAM SHORTLY AFTER POWER ADVANCED FOR TAKEOFF.  TAKEOFF REJECTED.    REPLACED MISSING HYD SERVICE HOSE.  REPLACED FCDC 1 AND TESTED IAW AMM.
